Chev - all I can do is repeat what I was told by my doc, GIPA and by Pegassist. That is, if I wanted to move my time - to do it in half-day increments. Whether that's too conservative an approach or not - I really don't know.
As for what I've been doing re: shots and pill taking - I am trying to be as consistant as is I can be. I've done all 17 shots on Sunday evenings at 7PM - give or take 10 minutes. I take my riba at 7:30 AM and PM - within a half-hour either way. Does being so 'retentive' make any substantial difference in my SVR chances? Got me hanging - but doing it this way helps me stay consistant and focused. And I'd like to believe it keeps the medications at their most constant levels in me day-to-day and week-to-week.
But if you keep moving up your injection time by 24 hours, or even just half-day, again and again, you will soon be losing a week of treatment, no? I think so. I would think some might find the side effects piling up on the over-lap day. I think, also, your interferon (as in, which one have you got?) could be a factor. The Pegasys stays in the system a week -- why waste a day? On the other hand, some people may clear the PegIntron faster, and have a medication "trough" for the 6th to 7th day. I read a recent study summary suggesting PegIntron may turn out to be more effective for more people if injected 2 x/ week (lower doses) instead of once. I know, Scott, you have more experience than most. And I respect that, a lot. But I feel strongly, both as a patient and as a nurse, this question of moving one's injection time really should be discussed with the treating M.D. There may also be individual considerations. I was advized I could move my time by "several hours" only. Taking Pegasys for only 24 weeks, I've stuck with that (pun intended) -- I want ALL of my 24 weeks, nothing less. cheri
L.O.L... Thanks for clearing up the height thing; you wouldn't believe the mental picture I just had of you:)))
I like Cheri's response to your post; please be careful, you're almost there..
I have AIH and you have to be real careful about anything you take even many herbal remedies. I would definitley check with your Doctor. are you seeing a Gastro or a liver Dr.?
The prednisone I had to take a toll with weight gain for me. hard to muster up energy to exercise when tired or feeling lousy too. I have found lots of help for AIH people at this web site,
www.autoimmunehepatitis.co.uk It is based in the UK but several of us are from the states as well. Hope to hear from you there. Peri
What do you guys do about the weight gain, i was told i had it 5 months ago and ive gained 50lbs but i think it is more water than anything. I know im swollen all over. My liver doctor told me that I cant take any diet pills what so ever but im wondering about water pills or anything. I dont know what to do and its so stressful when I work out and nothing seems to change